# SDR AALA20110308TUL03

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 40,011 hours, 5,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT ROW 32C MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT ROW 32C.  OPS CHECK NORMAL.
